آمار

تعداد نشریات20
تعداد شماره‌ها304
تعداد مقالات3,024
تعداد مشاهده مقاله5,130,782
تعداد دریافت فایل اصل مقاله3,042,748
Canak, Ibrahim. (1393). H\"{o}lder summability method of fuzzy numbers and a Tauberian theorem. نشریه علمی دانشگاه سیستان و بلوچستان, 11(4), 87-93. doi: 10.22111/ijfs.2014.1626
Ibrahim Canak. "H\"{o}lder summability method of fuzzy numbers and a Tauberian theorem". نشریه علمی دانشگاه سیستان و بلوچستان, 11, 4, 1393, 87-93. doi: 10.22111/ijfs.2014.1626
Canak, Ibrahim. (1393). 'H\"{o}lder summability method of fuzzy numbers and a Tauberian theorem', نشریه علمی دانشگاه سیستان و بلوچستان, 11(4), pp. 87-93. doi: 10.22111/ijfs.2014.1626
Canak, Ibrahim. H\"{o}lder summability method of fuzzy numbers and a Tauberian theorem. نشریه علمی دانشگاه سیستان و بلوچستان, 1393; 11(4): 87-93. doi: 10.22111/ijfs.2014.1626


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.